# SDR C2XA10TY050

- Difficulty date: April 6, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N14177
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500888
- Aircraft time: 14,314 hours, 8,086 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Flange
- Part number: 54200003001XJT
- Condition: Corroded
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENG INLET FLANGE BOLT HOLE HAS CORROSION.  REMOVED AND REPLACED BUSHING IAW EC5420-01158.
